Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


impotencia
Apr 29, 2008

estoy tomando combivir desde hace una semana con el fin de hacer una profilaxis pos exposición. He notado una clara impotencia y ausencia de placer sexual casi absoluta. ¿Esto puede remediarse una vez deje de tomar el medicamento? o puede ser para siempre el daño?

Response from Dr. Natterstad

Hola,

Lo más probable es que tu "impotencia y ausencia de placer sexual casi absoluta" no tenga nada que ver con tomar Combivir, sino que tenga todo que ver con la ansiedad y el estrés frecuentemente asociados a una exposición significativa al VIH. Supongo que esto se remediará una vez que el impacto psicológico de tu exposición disipe. ¡Tranquilo! No se trata de un daño permanente.

Dr. Steve


Previous
ESTEROIDES
Next
perdida de masa corporal

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement